MathSciNet Relay Station
MathSciNet bibliographic data
MR1098656 58F17 (81Q20 81Q50)
Aurich, R.; Bogomolny, E. B.; Steiner, F. Periodic orbits on the regular hyperbolic octagon. Phys. D 48 (1991), no. 1, 91–101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement